# SDR IPXA2017042616497

- Difficulty date: April 26, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 43,627 hours, 13,634 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WITH NORMAL PROCEDURES INCLUDING COMING OUT OF REVERSER AT 70KTS AND STOWING THE REVERSER AT 60KTS, OBSERVED AN EICAS IDLE DISAGREE FOR THE RIGHT ENGINE,  YELLOW REVERSER LIGHT.   R & R RIGHT AND LEFT TRANS REVERSER COWL CDU IAW MM 78-31-00-825 & 78-31-21-035.
